Volume 2, Issue 2
Global Smooth Solutions to Cauchy Problem of Equations of One-dimensional Thermoviscoelasticity

Zheng Songmu, Shen Weixi

DOI:

J. Part. Diff. Eq.,2(1989),pp.26-38

Published online: 1989-02

Preview Purchase PDF 0 1592
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-2-26, author = {Zheng Songmu, Shen Weixi}, title = {Global Smooth Solutions to Cauchy Problem of Equations of One-dimensional Thermoviscoelasticity}, journal = {Journal of Partial Differential Equations}, year = {1989}, volume = {2}, number = {2}, pages = {26--38}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5824.html} }
TY - JOUR T1 - Global Smooth Solutions to Cauchy Problem of Equations of One-dimensional Thermoviscoelasticity AU - Zheng Songmu, Shen Weixi JO - Journal of Partial Differential Equations VL - 2 SP - 26 EP - 38 PY - 1989 DA - 1989/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5824.html KW - AB -
Zheng Songmu, Shen Weixi. (1970). Global Smooth Solutions to Cauchy Problem of Equations of One-dimensional Thermoviscoelasticity. Journal of Partial Differential Equations. 2 (2). 26-38. doi:
Copy to clipboard
The citation has been copied to your clipboard